# SDR 95ZZZX1720

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101AF
- Make and model: Cessna 550
- Aircraft serial: 5500732
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Assy
- Part number: 99123232
- Condition: Motor Failed
- Location: Air Dist J Box
- Part time: 216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO AIR FLOWING FROM OVERHEAD VENTS.  WITH ENGINES RUNNING, LOW AIR FLOW THROUGH VENTS.  TROUBLESHOT SYSTEM, FOUND BLOWER MOTOR INOP.  REPLACED MOTOR AND VENTS WORE NORMAL.  CAUSE OF MOTOR FAILURE UNKNOWN.  MOTOR PN ME38A-1.
